MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN LIFT ASSIST BEACH CHAIR; OPERATING ROOM ACCESSORIES TABLE TRAY

BAXTER HEALTHCARE CORPORATION ALLEN LIFT ASSIST BEACH CHAIR; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number A-91501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beach chair shoulder positioner is designed to position and support the patient¿s head and torso in a variety of surgical procedures including, but not limited to orthopedic surgeries like, rotator cuff, total shoulder, reverse total shoulder, slap repair and other shoulder surgery.These devices are intended to be used by healthcare professionals within the operating room setting.During on-site inspection, baxter field service technician found the backboard being broken.Baxter technician replaced the back board.Beach chair now functions as it should.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a beach chair backboard being cracked were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that allen lift assist beach chair backboard was cracked.The bed was located at the account and occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ALLEN LIFT ASSIST BEACH CHAIR
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24553291
Report Number3006697241-2026-00095
Device Sequence Number21166986
Product Code FWZ
UDI-Device Identifier00615521004125
UDI-Public(01)00615521004125
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-91501
Device Catalogue NumberA-91501
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown